Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 70, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 22, 2008, 11:42 PM EDT for Blair County, Cambria County, Pennsylvania. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2008, 11:42 PM EDT (03:42 UTC)
- Expired
- Jun 23, 2008, 12:30 AM EDT
- In force
- 48 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Blair County, PA, Cambria County, PA
The radar
The State College radar (KCCX), 84 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 11:45 PM EDT | HAIL 1 | Nanty-Glo, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 3.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 230342
SVRCTP
PAC013-021-230430-
/O.NEW.KCTP.SV.W.0070.080623T0342Z-080623T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1142 PM EDT SUN JUN 22 2008
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 1230 AM EDT
* AT 1138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VINCO...OR NEAR NANTY-GLO...AND MOVING NORTHEAST AT 36 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BELSANO AND PORTAGE AROUND 1150 PM EDT...
EBENSBURG AND LILLY AROUND 1155 PM EDT...
LORETTO AND CARROLLTOWN AROUND MIDNIGHT EDT...
HASTINGS AND GALLITZIN AROUND 1205 AM EDT...
PATTON AROUND 1210 AM EDT...
PRINCE GALLITZIN STATE PARK AROUND 1215 AM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA
INTERSTATE...I-99 BETWEEN MILE MARKERS 47 AND 54. THIS WILL ALSO
IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN EXPRESSWAY...ROUTE
22...ROUTE 219...ROUTE 422...STATE ROAD 56...STATE ROAD 350.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4055 7890 4073 7870 4074 7813 4024 7889
4027 7890 4028 7894 4039 7900
TIME...MOT...LOC 0342Z 234DEG 31KT 4046 7885
$$
FORECASTER: DANGELO1 follow-up statement
000
WWUS51 KCTP 230418
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1218 AM EDT MON JUN 23 2008
PAC013-021-230430-
/O.CON.KCTP.SV.W.0070.000000T0000Z-080623T0430Z/
BLAIR PA-CAMBRIA PA-
1218 AM EDT MON JUN 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR NORTHEASTERN CAMBRIA AND NORTHERN BLAIR COUNTIES...
AT 1216 AM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR PRINCE GALLITZIN STATE PARK...OR 12
MILES NORTHWEST OF ALTOONA...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BLANDBURG AND TIPTON AROUND 1230 AM EDT...
HAIL UP TO ONE INCH IN DIAMETER WAS REPORTED IN NANTY-GLO FROM THIS
STORM.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4073 7870 4073 7837 4074 7821 4073 7814
4050 7852 4066 7877
TIME...MOT...LOC 0418Z 233DEG 30KT 4064 7853
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 9:05 PM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 22, 9:05 PM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 905 PM EDT SUN JUN 22 2008 .SYNOPSIS... AN UPPER LOW OVER THE OHIO VALLEY WILL KEEP THE CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR THE NEXT COUPLE OF DAYS. SLIGHTLY COOLER-THAN-NORMAL CONDITIONS WILL PERSIST FOR THE FIRST HALF OF THE WEEK. LATER IN THE WEEK...THE TEMPERATURES SHOULD REBOUND TO FAIRLY NORMAL LATE-JUNE LEVELS. WEDNESDAY STILL LOOKS DRY...BUT A FEW SHOWERS MAY STILL POP UP ON TUESDAY AFTERNOON...AND RETURN BY THURSDAY EVENING. && .NEAR TERM /UNTIL 5 AM MONDAY MORNING/... UPDATED ZONES TO CLEAR SEVERE THUNDERSTORM WATCH 596. LEFT POPS HIGH...GIVEN QUITE A FEW SHOWERS AND STORMS TO THE SE AND ALSO TO THE WEST. MORE DEVELOPING OVERHEAD... AS WE NOW HAVE LOST PUSH OF DRIER AIR TO THE WEST WITH THE AFTERNOON HEATING. HAD SEVERAL LEFT MOVERS...CORE AS HIGH AS 77 DBZ WITH HOOK LIKE FEATURES. THE LAST STORM DID A LOT OF DAMAGE...WHILE THE FIRST ONE PRODUCED LARGE HAIL. THIS STORM MAY HAVE DONE MORE DAMAGE...BUT IT WAS LARGELY OVER PARKS AND OTHER OPEN LAND. IT LOOKS LIKE STORMS TRIED TO LIFT NE ALONG DEWPOINT GRADIENT. THINGS SHOULD DIE DOWN LATE...BUT IT MAY TAKE A FEW HOURS...AS DEWPOINTS COME UP SOME. && .SHORT TERM /5 AM MONDAY MORNING THROUGH TUESDAY/... WILL LIKELY SEE A RETURN OF FOG FORMATION IN THE PRE DAWN HOURS AFTER THE INTENSITY AND COVERAGE OF OVERNIGHT CONVECTION DECREASES SO HAVE ADDED INTO THE WX GRIDS. UPPER LOW WILL HAVE PUSHED FURTHER EAST BY MONDAY MORNING WITH ANOTHER DAY OF MAINLY DIURNALLY DRIVEN CONVECTION EXPECTED. SHEAR WILL BE EVEN GREATER ON MONDAY AFTERNOON WITH THE UPPER TROF AXIS PUSHING INTO WESTERN PA...SO AGAIN WILL HAVE TO WATCH OUT FOR THE THREAT OF SEVERE WEATHER AS COLD POOL ALOFT WILL BE RIGHT OVERHEAD. HAIL WILL BECOME A BIT MORE PROBABLE MON AS THE TEMPS DROP ALOFT...AND THE WINDS ALOFT WILL BE JUST AS STRONG OR EVEN A BIT FASTER THAN TODAY. MAX TEMPS SHOULD BE CLOSE TO NORMAL IN THE SOUTH...BUT 5-6 DEGS COOLER THAN NORMAL IN THE NORTH. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... TROUGH FINALLY SLIDES EAST AND REGION SLIPS INTO W/NW FLOW FOR MIDWEEK WITH SURFACE HIGH PRESSURE NOSING IN. THIS WILL BRING A DRIER PERIOD FOR WED. BY THU A COOL FRONT PUSHES IN AND THE WEAK BOUNDARY LINGERS FOR SEVERAL DAYS. THIS WILL BRING A RETURN OF CHANCE POPS TO THE FORECAST FROM THU INTO THE WEEKEND. BEST RAIN CHANCES APPEAR TO BE SAT INTO SUN AS ANOTHER UPPER LOW LINGERS IN THE VICINITY. TEMPS WILL COOL A BIT FOR MIDWEEK BUT WARM AGAIN GOING INTO NEXT WEEKEND. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... SHOWERS AND STORMS IN STORE FOR THE AREA THE NEXT FEW HOURS. MVFR AND IFR CONDITIONS LIKELY LATE...AS SKIES CLEAR...AND DEWPOINTS COME UP. SHOULD BE VFR AGAIN BY 14Z ON MONDAY. STILL A CHC OF SHOWERS AND STORMS BY MONDAY AFT. A SERIES OF WEAK SFC LOW PRESSURES WILL SWING ARND UPPER LVL LOW TODAY THRU TUE BEFORE LIFTING NE TUE/WED. REDUCED CIGS/VSBYS WILL LINGER THRU TUE...ALTHOUGH BREAKS EACH DAY MAY BE EXPECTED. NW FLOW RESUMES LATE TUE WITH A WEAK AREA OF HIGH PRESSURE BUILDING IN FOR TUE FROM THE WEST. SFC HIGH PRESSURE WILL HELP TO USHER IN A DRIER AIRMASS AND VFR CONDS WILL RETURN. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR NEAR TERM...MARTIN SHORT TERM...DEVOIR/MARTIN LONG TERM...RXR AVIATION...DEVOIR/BEACHLER/MARTIN
Hazardous weather outlook, Jun 22, 8:39 PM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 839 PM EDT SUN JUN 22 2008 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-231900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 839 PM EDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT THE THREAT OF WIDESPREAD SEVERE WEATHER HAS ENDED...BUT ISOLATED STRONG STORMS WILL STILL BE POSSIBLE ACROSS THE REGION OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WHILE SEVERE STORMS ARE NOT EXPECTED ON MONDAY OR TUESDAY...AN UPPER LEVEL TROUGH MOVING ACROSS THE REGION WILL KEEP SCATTERED SHOWERS AND STORMS ACROSS THE REGION INTO TUESDAY EVENING. SOME OF THESE STORMS COULD BE BE ON THE STRONG SIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MARTIN
In the hours before
Local storm report, Jun 22, 8:20 PM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
820 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL THREE SPRINGS 40.20N 77.98W
06/22/2008 E1.00 INCH HUNTINGDON PA PUBLIC
QUARTER SIZE HAIL.
0505 PM TSTM WND DMG 3 SE MCVEYTOWN 40.47N 77.70W
06/22/2008 MIFFLIN PA EMERGENCY MNGR
TREES AND WIRES DOWN.
0510 PM TSTM WND DMG 2 E STRODES MILLS 40.55N 77.62W
06/22/2008 MIFFLIN PA EMERGENCY MNGR
NUMEROUS TREES...WIRES AND UTILITY POLES DOWN BETWEEN
STRODES MILLS AND GRANVILLE...AND ALONG ROUTE 103. MOST
EXTENSIVE DAMAGE IN THE GRANVILLE AREA. TIME OF DAMAGE
RANGES FROM 510 PM EDT TO 520 PM EDT.
0530 PM HAIL LEWISTOWN 40.60N 77.57W
06/22/2008 E1.00 INCH MIFFLIN PA PUBLIC
NUMEROUS REPORTS OF HAIL BETWEEN ONE QUARTER INCH AND ONE
INCH IN SIZE IN LEWISTOWN.
0557 PM HAIL MCCLURE 40.71N 77.31W
06/22/2008 E1.00 INCH SNYDER PA PUBLIC
QUARTER SIZE HAIL.
0700 PM HAIL ENTRIKEN 40.34N 78.18W
06/22/2008 E1.00 INCH HUNTINGDON PA PUBLIC
QUARTER SIZE HAIL.
0755 PM TSTM WND DMG CENTRE HALL 40.84N 77.68W
06/22/2008 CENTRE PA TRAINED SPOTTER
TREES DOWN ON ROUTE 45 NEAR THE INTERSECTION OF ROUTE
144.
0755 PM HAIL CENTRE HALL 40.84N 77.68W
06/22/2008 M1.00 INCH CENTRE PA TRAINED SPOTTER
VARIOUS SIZE HAIL UP TO QUARTER SIZE COVERING THE GROUND.
&&
PAJLocal storm report, Jun 22, 8:27 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
827 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL THREE SPRINGS 40.20N 77.98W
06/22/2008 E1.00 INCH HUNTINGDON PA PUBLIC
QUARTER SIZE HAIL.
0505 PM TSTM WND DMG 3 SE MCVEYTOWN 40.47N 77.70W
06/22/2008 MIFFLIN PA EMERGENCY MNGR
TREES AND WIRES DOWN.
0510 PM TSTM WND DMG 2 E STRODES MILLS 40.55N 77.62W
06/22/2008 MIFFLIN PA EMERGENCY MNGR
NUMEROUS TREES...WIRES AND UTILITY POLES DOWN BETWEEN
STRODES MILLS AND GRANVILLE...AND ALONG ROUTE 103. MOST
EXTENSIVE DAMAGE IN THE GRANVILLE AREA. TIME OF DAMAGE
RANGES FROM 510 PM EDT TO 520 PM EDT.
0530 PM HAIL LEWISTOWN 40.60N 77.57W
06/22/2008 E1.00 INCH MIFFLIN PA PUBLIC
NUMEROUS REPORTS OF HAIL BETWEEN ONE QUARTER INCH AND ONE
INCH IN SIZE IN LEWISTOWN.
0557 PM HAIL MCCLURE 40.71N 77.31W
06/22/2008 E1.00 INCH SNYDER PA PUBLIC
QUARTER SIZE HAIL.
0700 PM HAIL ENTRIKEN 40.34N 78.18W
06/22/2008 E1.00 INCH HUNTINGDON PA PUBLIC
QUARTER SIZE HAIL.
0750 PM TSTM WND DMG 1 E BOALSBURG 40.77N 77.77W
06/22/2008 CENTRE PA TRAINED SPOTTER
FIVE TO SIX TREES DOWN ON ROUTE 322 EAST OF THE ELKS
CLUB.
0755 PM HAIL CENTRE HALL 40.84N 77.68W
06/22/2008 M1.00 INCH CENTRE PA TRAINED SPOTTER
VARIOUS SIZE HAIL UP TO QUARTER SIZE COVERING THE GROUND.
0755 PM TSTM WND DMG CENTRE HALL 40.84N 77.68W
06/22/2008 CENTRE PA TRAINED SPOTTER
TREES DOWN ON ROUTE 45 NEAR THE INTERSECTION OF ROUTE
144.
&&
PAJLocal storm report, Jun 22, 8:48 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
848 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL THREE SPRINGS 40.20N 77.98W
06/22/2008 E1.00 INCH HUNTINGDON PA PUBLIC
QUARTER SIZE HAIL.
0505 PM TSTM WND DMG 3 SE MCVEYTOWN 40.47N 77.70W
06/22/2008 MIFFLIN PA EMERGENCY MNGR
TREES AND WIRES DOWN.
0510 PM TSTM WND DMG 2 E STRODES MILLS 40.55N 77.62W
06/22/2008 MIFFLIN PA EMERGENCY MNGR
NUMEROUS TREES...WIRES AND UTILITY POLES DOWN BETWEEN
STRODES MILLS AND GRANVILLE...AND ALONG ROUTE 103. MOST
EXTENSIVE DAMAGE IN THE GRANVILLE AREA. TIME OF DAMAGE
RANGES FROM 510 PM EDT TO 520 PM EDT.
0530 PM HAIL LEWISTOWN 40.60N 77.57W
06/22/2008 E1.00 INCH MIFFLIN PA PUBLIC
NUMEROUS REPORTS OF HAIL BETWEEN ONE QUARTER INCH AND ONE
INCH IN SIZE IN LEWISTOWN.
0557 PM HAIL MCCLURE 40.71N 77.31W
06/22/2008 E1.00 INCH SNYDER PA PUBLIC
QUARTER SIZE HAIL.
0700 PM HAIL ENTRIKEN 40.34N 78.18W
06/22/2008 E1.00 INCH HUNTINGDON PA PUBLIC
QUARTER SIZE HAIL.
0708 PM TSTM WND DMG HUNTINGDON 40.50N 78.01W
06/22/2008 HUNTINGDON PA COUNTY OFFICIAL
TREES AND WIRES DOWN.
0712 PM TSTM WND DMG PETERSBURG 40.57N 78.05W
06/22/2008 HUNTINGDON PA COUNTY OFFICIAL
TREES AND WIRES DOWN.
0737 PM TSTM WND DMG MCALEVYS FORT 40.64N 77.82W
06/22/2008 HUNTINGDON PA COUNTY OFFICIAL
TREES AND WIRES DOWN.
0750 PM TSTM WND DMG 1 E BOALSBURG 40.77N 77.77W
06/22/2008 CENTRE PA TRAINED SPOTTER
FIVE TO SIX TREES DOWN ON ROUTE 322 EAST OF THE ELKS
CLUB.
0755 PM TSTM WND DMG CENTRE HALL 40.84N 77.68W
06/22/2008 CENTRE PA TRAINED SPOTTER
TREES DOWN ON ROUTE 45 NEAR THE INTERSECTION OF ROUTE
144.
0755 PM HAIL CENTRE HALL 40.84N 77.68W
06/22/2008 M1.00 INCH CENTRE PA TRAINED SPOTTER
VARIOUS SIZE HAIL UP TO QUARTER SIZE COVERING THE GROUND.
&&
PAJSpecial weather statement, Jun 22, 8:59 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 859 PM EDT SUN JUN 22 2008 PAZ024-230130- CAMBRIA- 859 PM EDT SUN JUN 22 2008 ...A STRONG THUNDERSTORM WILL AFFECT CAMBRIA COUNTY... AT 858 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 6 MILES SOUTH OF NANTY-GLO...MOVING NORTHEAST AT 24 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR SUMMERHILL AROUND 905 PM...WILMORE AROUND 910 PM...PORTAGE AROUND 915 PM...EBENSBURG AROUND 920 PM...LILLY AROUND 925 PM AND LORETTO AROUND 930 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 219...ROUTE 422. FORECASTER: JUNG
Special weather statement, Jun 22, 10:46 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1046 PM EDT SUN JUN 22 2008 PAZ057-059-230315- DAUPHIN-LEBANON- 1046 PM EDT SUN JUN 22 2008 ...A STRONG THUNDERSTORM WILL AFFECT LEBANON AND SOUTHEASTERN DAUPHIN COUNTIES... AT 1043 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 5 MILES NORTHEAST OF ELIZABETHTOWN...MOVING NORTHEAST AT 35 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CORNWALL AROUND 1055 PM...CLEONA AROUND 1100 PM...SAND HILL AROUND 1105 PM AND FREDERICKSBURG AROUND 1110 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 256 AND 264...I-78 BETWEEN MILE MARKERS 0 AND 8. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 322...ROUTE 422...STATE ROAD 501. FORECASTER: JUNG
Special weather statement, Jun 22, 11:27 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1127 PM EDT SUN JUN 22 2008 PAZ024-230400- CAMBRIA- 1127 PM EDT SUN JUN 22 2008 ...A STRONG THUNDERSTORM WILL AFFECT CAMBRIA COUNTY... AT 1126 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 5 MILES NORTHWEST OF WESTMONT...MOVING NORTHEAST AT 33 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR EAST CONEMAUGH AROUND 1135 PM...VINTONDALE AROUND 1140 PM...NANTY-GLO AROUND 1145 PM...BELSANO AROUND 1150 PM... EBENSBURG AROUND 1155 PM AND CARROLLTOWN AROUND MIDNIGHT. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN EXPRESSWAY...ROUTE 22...ROUTE 219...ROUTE 422...AND STATE ROAD 56. FORECASTER: DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:53 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 52 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.